RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2014, Volume 10, Pages 93–105 (Mi iigum211)  

This article is cited in 1 scientific paper (total in 1 paper)

The closure operator with the equality predicate branching on the set of hyperfunctions on two-element set

V. I. Panteleev, L. V. Ryabets

Irkutsk State University, 1, K. Marx st., Irkutsk, 664003

Abstract: In this work we consider the closure operator with the equality predicate branching ($E$-operator) on the set of hyperfunctions on two-element set.
With respect to this operator closed classes of hyperfunctions are generated. We show that there are four submaximal classes and prove the criterion of functional completeness.
The relation of equivalence is considered on the set of hyperfunctions obtained by their membership in $E$-submaximal classes. All hyperfunctions are divided into 14 equivalence classes.
In closed sets the minimal closed subsets named basis are derived. We show that basis of hyperfunctions can have cardinality from 1 to 3 and there is no basis with cardinality more than 3. There is only one kind of basis with cardinality 1. The function from that basis does not belong to any of four $E$-submaximal classes. We obtain 23 kind of basis with cardinality 2 and 11 with cardinality 3.

Keywords: closure, equality predicate, hyperfunction, closed set, superposition, completeness criterion.

Full text: PDF file (260 kB)
References: PDF file   HTML file
UDC: 519.716

Citation: V. I. Panteleev, L. V. Ryabets, “The closure operator with the equality predicate branching on the set of hyperfunctions on two-element set”, The Bulletin of Irkutsk State University. Series Mathematics, 10 (2014), 93–105

Citation in format AMSBIB
\Bibitem{PanRya14}
\by V.~I.~Panteleev, L.~V.~Ryabets
\paper The closure operator with the equality predicate branching on the set of hyperfunctions on two-element set
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2014
\vol 10
\pages 93--105
\mathnet{http://mi.mathnet.ru/iigum211}


Linking options:
  • http://mi.mathnet.ru/eng/iigum211
  • http://mi.mathnet.ru/eng/iigum/v10/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Ryabets, “Parametricheski zamknutye klassy giperfunktsii ranga 2”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 17 (2016), 46–61  mathnet
  • Number of views:
    This page:129
    Full text:47
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020